# SDR CHQA201100194

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 26,218 hours, 22,173 cycles
- Engine: Allsn AE3007A
- Engine time: 25,255 hours, 20,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON FRAME 65, BETWEEN STRINGERS 15L AND 17L.  THREE AREAS WERE FOUND WITH THE DEEPEST DAMAGE BEING 0.022" DEEP.  THE DAMAGE WAS BLENDED OUT, AND A 0.051" DOUBLER INSTALLED PER EMBRAER ETD 2011-145-100340 WITH NO FURTHER DEFECTS NOTED.
